MathSciNet Relay Station
MathSciNet bibliographic data
MR1993451 (2004k:82026) 82B23 (81R12 82B20)
Mukhin, E.; Varchenko, A. Solutions to the $XXX$ type Bethe ansatz equations and flag varieties. Cent. Eur. J. Math. 1 (2003), no. 2, 238–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement